It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Mary on October 08, 2000 at 18:33:28:

In Reply to: Success with Exelon? posted by Linda on October 06, 2000 at 10:16:21:

: My mother is taking exelon for alzheimers and seems only to be getting side effects--nausea and diahrea. Has anyone had success with this relatively new drug?
My husband started Exelon 1 1/2 mg twice a day in August and then went to 3mg twice a day. He did have nausea and light headedness after the increase only on the morning pill. So the doctor said to quit the morning pill for two weeks and try again. He now takes the first pill after an early lunch and the second at bedtime after some food and has no side effects. He has not shown any visible improvements as yet, but he is at a very early stage as yet. Think after our next visit on the 16 of October she may put him on a stronger dose. So keep trying and good luck.

Follow Ups

All times are GMT -7. The time now is 10:43 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!